Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have Mirena coil. Swollen breasts, sensitive nipples, weight gain. Negative pregnancy test. Pregnant?

hi doctor im really worried i have the mirena coil since may last year (2012) i have swollen breasts and very sensitive nipples i have also put a lot of weight on since february. i have had a negative pregnancy test but that also happened with my second child ( 4 negative results) could i be pregnant? im too scared to see my gp as this is not what i want. i have a disabled child so this is not at the right time.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

MIRENA is a progesterone containing intra uterine device.

The symptoms that you have like swollen breasts , weight gain are the undesired effects of progesterone.

It also causes irregular cycles, scanty periods and spotting which gives the fear of pregnancy.

But know the fact that MIRENA has a very low failure rate.

So donot panic.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor